| Texto completo | |
| Autor(es): |
Candido, Murilo R.
;
Valls, Claudia
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRY AND PHYSICS; v. 179, p. 18-pg., 2022-07-08. |
| Resumo | |
In this work we study the invariant sets which emerge from the zero-Hopf bifurcations that general Van der Pol-Duffing equations can exhibit. We provide sufficient conditions for the simultaneous bifurcation of three periodic solutions and two invariant torus from the origin of this system. We use recent results related to the averaging method in order to analytically obtain our results. We also provide numerical examples for all the analytical results that we provide. (c) 2022 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 19/05657-4 - Bifurcações de toros invariantes acoplados e conjuntos invariantes no sistema de Lotka-Volterra |
| Beneficiário: | Murilo Rodolfo Cândido |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 18/07344-0 - Conjuntos Invariantes em Sistemas Dinâmicos Diferenciais: Órbitas Periódicas, Toros Invariantes e Superfícies Algébricas. |
| Beneficiário: | Murilo Rodolfo Cândido |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |